# SDR SWAA2022032137107

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 24,721 hours, 10,813 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. AFT STRUT FAIRING. AFT FITTING IS CRACKED / COMPLIED WITH WORK INSTRUCTION NO. REPAIR-54EA-07244. GENERAL VISUAL INSPECTION MUST BE PERFORMED AT THE END OF CRACK FOR ANY PROGRESSION EVERY 8 DAYS (NOTE PANEL #444BR MUST BE REMOVED TO PERFORM STOP DRILL GVI) PERMANENT REPAIR MUST BE COMPLIED WITH WITHIN 60 DAYS CONSISTING OF REPAIR OR REPLACEMENT OF; CRACKED AFT TRAILING EDGE ASSY (P/N 313A2752-1) OR REPLACEMENT PANEL (P/N313A2752-2) AMT 59828INSP 26613
